Some characterizations of egalitarian solutions on classes of TU-games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Maastricht University in its series Open Access publications from Maastricht University with number urn:nbn:nl:ui:27-3968.
Date of creation: 2003
Date of revision:
Publication status: Published in Mathematical social sciences (2003) v.46, p.327-345
Contact details of provider:
Web page: http://www.maastrichtuniversity.nl/web/Home.htm
Other versions of this item:
- Arin, Javier & Kuipers, Jeroen & Vermeulen, Dries, 2003. "Some characterizations of egalitarian solutions on classes of TU-games," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 327-345, December.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Arin, J. & Inarra, E., 1997. "Consistency and Egalitarianism: The Egalitarian Set," ASSET - Instituto De Economia Publica 163, ASSET (Association of Southern European Economic Theorists).
- Javier Arin & Jeroen Kuipers & Dries Vermeulen, 2008.
"An axiomatic approach to egalitarianism in TU-games,"
International Journal of Game Theory,
Springer, vol. 37(4), pages 565-580, December.
- Arin, Javier & Kuipers, Jeroen & Vermeulen, Dries, 2008. "An axiomatic approach to egalitarianism in TU-games," Open Access publications from Maastricht University urn:nbn:nl:ui:27-23090, Maastricht University.
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer, vol. 19(2), pages 153-69.
- Dutta, Bhaskar & Ray, Debraj, 1991. "Constrained egalitarian allocations," Games and Economic Behavior, Elsevier, vol. 3(4), pages 403-422, November.
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, J., 1998. "Characterizations of the Egalitarian Solution for Convex Games," Discussion Paper 1998-33, Tilburg University, Center for Economic Research.
- Llerena Garrés, Francesc & Vilella Bach, Misericòrdia, 2012.
"An axiomatic characterization of the strong constrained egalitarian solution,"
2072/203157, Universitat Rovira i Virgili, Department of Economics.
- Francesc Llerena & Cori Vilella, 2013. "An axiomatic characterization of the strong constrained egalitarian solution," Economics Bulletin, AccessEcon, vol. 33(2), pages 1438-1445.
- F. Martínez-de-Albéniz & Carles Rafels, 2007. "Minimal large sets for cooperative games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 15(2), pages 242-255, December.
- Francesc Llerena & Carles Rafels & Cori Vilella, 2008. "A simple procedure for computing strong constrained egalitarian allocations," Working Papers 327, Barcelona Graduate School of Economics.
- Lee, Joosung & Driessen, Theo S.H., 2012. "Sequentially two-leveled egalitarianism for TU games: Characterization and application," European Journal of Operational Research, Elsevier, vol. 220(3), pages 736-743.
- Hougaard, Jens Leth & Østerdal, Lars Peter, 2010. "Monotonicity of social welfare optima," Games and Economic Behavior, Elsevier, vol. 70(2), pages 392-402, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (J.Odekerken).
If references are entirely missing, you can add them using this form.